# SDR 8EKA201309130001

- Difficulty date: August 23, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N502FS
- Make and model: Casa C212CD
- Aircraft serial: 294
- Aircraft time: 15,129 hours, 14,557 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 2122117
- Condition: Departed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: A

## Discrepancy

AFTER THE NORMAL REFUELING, REMOVED HATCH AND FUELED FROM THE TOP OF AIRPLANE, WENT TOPSIDE TO INSPECT THE FUEL CAPS. ON RETURNING TO THE CABIN, REINSTALLED THE HATCH.  ROTATED THE HANDLE TO THE "LOCKED" POSITION, THERE WAS A POP AND THE HANDLE CAME OFF IN HAND.  NOTICED THE ROLL PIN THAT RETAINS THE HANDLE TO THE SHAFT OF THE LOCKING MECHANISM WAS LYING ON THE FLOOR BELOW.  REINSTALLED HANDLE TO SHAFT AND REINSERTED THE ROLL PIN TO RETAIN THE HANDLE.  HATCH APPEARED SECURE.  CRANKED AND TAXIED FOR TAKEOFF.  TAKEOFF NORMAL.   DIVERTED ATTENTION TO OVERHEAD PANEL TO MOVE SWITCHES AND NOTICED HATCH GONE.   LANDED AND  INSPECTED HATCH AND COULD NOT FIND ANY DAMAGE TO HATCH.
